# SDR CA961105005

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna R182
- Propeller: Mcauly B2D34C214
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 22430094
- Condition: Cracked
- Location: Nose Gear
- Part time: 3,584 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN RETRACTION TEST PERFORMED, INSPECTION OF THE NOSE GEAR ATTACH FITTING FOUND 2 CRACKS ON EACH SIDE OF THE ACTUATOR ATTACHMENT. SUBMITTER SUSPECTS A HARD LANDING.
